# SDR HEEA968133

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hanger Bracket
- Part number: 206033412123A
- Condition: Mis Mfg
- Location: Tailboom
- Component: 206033004011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANGER BRACKET FOUND TO BE MIS-MANUFACTURED.
